MathSciNet Relay Station
MathSciNet bibliographic data
MR637705 03F65 (30B10 30D35)
Bridges, Douglas; Calder, Allan; Julian, William; Mines, Ray; Richman, Fred Picard's theorem. Trans. Amer. Math. Soc. 269 (1982), no. 2, 513–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement